We study the solvability of a nonlocal problem with integral conditions for a high-order hyperbolic equation with predominant mixed derivative. The posed problem is reduced to the integral equation and the existence of its solution is proved by the help of a priori estimates.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
A. N. Tikhonov and A. A. Samarskii, Equations of Mathematical Physics [in Russian], Nauka, Moscow (2004).
A. M. Nakhushev, Problems with Shift for Partial Differential Equations [in Russian], Nauka, Moscow (2006).
Yu. M. Berezanskii, “On the Dirichlet-type problem for the equation of vibration of a string,” Ukr. Mat. Zh., 12, No. 4, 363–372 (1960).
M. B. Vinogradov, O. V. Rudenko, and A. P. Sukhorukov, Theory of Waves [in Russian], Nauka, Moscow (1979).
F. P. Vasil’ev, Methods of Optimization [in Russian], Faktorial, Moscow (2002).
D. Idczak, “The bang-bang principle for the Goursat–Darboux problem,” Int. J. Cont., 76, No. 11, 1089–1094 (2003).
M. M. Lavrent’ev, V. G. Romanov, and V. G. Vasil’ev, Many-Dimensional Inverse Problems for Differential Equations [in Russian], Nauka, Sibirskoe Otdelenie, Novosibirsk (1969).
D. Colton, “Pseudoparabolic equations in one space variable,” J. Different. Equat., 12, No. 3, 559–565 (1972).
A. P. Soldatov and M. Kh. Shkhanukov, “Boundary-value problems with general nonlocal Samarskii condition for pseudoparabolic high-order equations,” Dokl. Akad. Nauk SSSR, 297, No. 3, 547–552 (1987).
A. M. Nakhushev, “Boundary-value problems for loaded integrodifferential equations of hyperbolic type and some its applications to the prediction of soil water,” Differents. Uravn., 14, No. 1, 66–73 (1978).
A. M. Nakhushev, “One approximate method for the solution of problems for differential equations and its applications to the dynamics of soil moisture and ground waters,” Differents. Uravn., 18, No. 1, 72–81 (1982).
V. A. Vodakhova, “Boundary-value problem with nonlocal Nakhushev condition for one pseudoparabolic equation of water flow,” Differents. Uravn., 18, No. 2, 280–285 (1982).
M. Kh. Shkhanukov, “Some boundary-value problems for an equation of the third order appearing in the simulation of the process of filtration of liquid in porous media,” Differents. Uravn., 18, No. 4, 689–699 (1982).
Z. A. Nakhusheva, “One nonlocal problem for a partial differential equation,” Differents. Uravn., 22, No. 1, 171–174 (1986).
O. M. Dzhokhadze, “Influence of the lowest terms on the correctness of statement of the characteristics problems for hyperbolic equations of the third order,” Mat. Zametki, 74, No. 4, 517–528 (2003).
A. I. Kozhanov, “One nonlocal boundary-value problem with variable coefficients for the heat conduction and Aller equations,” Differents. Uravn., 40, No. 6, 763–774 (2004).
S. Mesloub and A. Mansour, “A mixed problem for a Boussinesq hyperbolic equation with integral condition,” Int. J. Open Problems Comput. Math., No. 4 (2009).
E. A. Utkina, “Dirichlet problem for one equation of the fourth order ,” Differents. Uravn., 47, No. 4, 600–604 (2011).
L. S. Pul’kina, Problems with Nonclassical Conditions for Hyperbolic Equations [in Russian], Samarskii Universitet, Samara (2012).
Sh. Sh. Yusubov, “Goursat-type problem for a higher-order equation,” Ukr. Mat. Zh., 65, No. 6, 874–880 (2013); English translation: Ukr. Math. J., 65, No. 6, 972–979 (2013).
M. I. Cirnu, “Goursat problem for some hyperbolic equations solved by Laplace transform method,” Int. J. Modern Sci. Eng. Technol., 1, No. 1, 9–15 (2014).
V. I. Zhegalov, A. N. Mironov, and E. A. Utkina, Equations with Predominant Partial Derivative [in Russian], Kazanskii Universitet, Kazan (2014).
S. M. Nikol’skii, “On stable boundary values of a differentiable function of many variables,” Mat. Sb., (63)103, No. 2, 224–252 (1963).
Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, No. 1, pp. 121–131, January, 2017.
About this article
Cite this article
Yusubov, S.S. Nonlocal Problem with Integral Conditions for a High-Order Hyperbolic Equation. Ukr Math J 69, 148–160 (2017). https://doi.org/10.1007/s11253-017-1353-3